Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Sciatica pain, degenerative joint disease, FMS. Turmeric and magnesium?

Yes, thanks. I have djd, fms & severe sciatica pain caused by a fall bsckward onto S1 & resulting in a ruptered disk about 18 mos ago. Been taking gabapentin & norco, but it s only effective for about 3 hours & dr. has cut me from 4 daily to 3. By the way, had 3 spine surgeries starting in 05, & they were all pretty successfull. Oh, the bad disk is pressing on the sciatica nerve bundle, per e.r. dr. Yesterday I went into my favorite healthfood store and was advised to take turmeric and magnesium for my pain and not to worry about the doses so much, because it can;t hurt me . Would you comment on this treatment pls?
Asked On : Sun, 6 May 2012
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Gastroenterologist, Surgical 's  Response
If it is causing severe neurological symptoms not responding to medical treatment then you should consider surgery as an option. In the mean time conservative methods like traction will be beneficial.
Answered: Sun, 6 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor